# SDR HNAA2023041200125

- Difficulty date: April 12, 2023
- Submitted: April 16, 2023
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Clamp
- Condition: Worn
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED 2 LEAK AT 4000 FEET DURING CLIMB
